Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 61 found articles
 
 
  Alternate discrete PainlevĂ© equations from limits of q - P VI and d - P V
 
 
Title: Alternate discrete Painlevé equations from limits of q - P VI and d - P V
Author: Tamizhmani, T.
Grammaticos, B.
Ramani, A.
Tamizhmani, K.M.
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 369 (2006) nr. 2 pages 12 p.
Year: 2006
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 61 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands